# SDR DXTA2022020856390

- Difficulty date: February 7, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 13,953 hours, 9,480 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG LANDING GEAR UNLOCK LIGHT: ON GEAR EXTENSION WE HAD 3 GREEN DOWN AND LOCKED INDICATIONS BUT ALSO HAD THE GEAR UNSAFE HORN. WE ELECTED TO GO AROUND. ON RETRACTING THE GEAR WE HAD THE RED UNLOCK LIGHT REMAIN ON. ON  SUBSEQUENT GEAR EXTENSION WE HAD MAIN GEAR GREEN DOWN AND LOCKED INDICATIONS,  NOSE GEAR BLANK AND THE RED GEAR UNLOCK LIGHT ON. WE PULLED THE GEAR BLOW DOWN HANDLE PER QRH AND STILL HAD TWO MAIN GREEN LIGHTS, BLANK NOSE GEAR, AND RED UNLOCK INDICATIONS. WE PULLED THE NG D RING HANDLE PER THE QRH AND STILL HAD THE SAME INDICATIONS.///SIGN-OFF///FOUND NLG HARNESS CANNON PLUG DISCONNECTED.  RECONNECTED AND GOT 3 GREENS IN THE COCKPIT.  DUE TO THE BOTTLE DISCHARGE C/W SOVEREIGN 680 AMM 32-00-00.  OPS CHECK GOOD.
